按条件检索“361”条记录

已选条件: 数据来源: WOS × 出版年: 2015 × 机构: 数学学院 × 机构: 计算机科学与技... × 机构: 经济学院 ×
导出
  • 排序
  • 显示
1. Acyclic Total Colorings of Planar Graphs SCIE

作者:Sun, Xiang Yong; Wu, Jian Liang

作者机构:[Sun, Xiang Yong] Shandong Econ Univ, Sch Math & Stat, Jinan 250014, Peoples R China.; [Wu, Jian Liang] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2015,Vol.123,269-282

资源类型:期刊论文

WOS:000362309900022

2. On (p, 1)-total labelling of special 1-planar graphs SCIE

作者:Sun, Lin; Cai, Hua

作者机构:[Sun, Lin; Cai, Hua] Changji Univ, Dept Math, Changji 831100, Peoples R China.; [Sun, Lin; Cai, Hua] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2015,Vol.123,87-96

资源类型:期刊论文

WOS:000362309900008

3. Hyper-order and order of meromorphic functions sharing functions SCOPUS SCIE

作者:Qi, Jianming; Yuan, Wenjun; Yi, Hongxun

作者机构:[Qi, Jianming] Shanghai Dianji Univ, Dept Math & Phys, Shanghai 201306, Peoples R China.; [Yuan, Wenjun] Guangzhou Univ, Sch Math & Informat Sci, Guangzhou 510006, Guangdong, Peoples R China.; [Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ANNALES POLONICI MATHEMATICI,2015,Vol.115,Issue.2,189-199

资源类型:期刊论文

WOS:000362863000006

4. Sums of divisors of the ternary quadratic with almost equal variables SCOPUS SCIE

作者:Hu, Liqun; Yao, Yanjun

作者机构:[Hu, Liqun; Yao, Yanjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Hu, Liqun] Nanchang Univ, Sch Math, Nanchang 330031, Jiangxi, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2015,Vol.155,248-263

WOS被引数:2

资源类型:期刊论文

WOS:000355637300014

5. ON ALMOST EQUITABLE UNINORMS SCOPUS SCIE

作者:Li, Gang; Liu, Hua-Wen; Fodor, Janos

作者机构:[Li, Gang] Qilu Univ Technol, Fac Sci, Jinan 250353, Shandong, Peoples R China.; [Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Fodor, Janos] Obuda Univ, H-1034 Budapest, Hungary.

来源:KYBERNETIKA,2015,Vol.51,Issue.4,699-711

WOS被引数:3

资源类型:期刊论文

WOS:000365371200009

6. Meromorphic Functions Sharing Three Values with Their Linear Differential Polynomials in Some Angular Domains SCOPUS SCIE

作者:Li, Xiao-Min; Liu, Cui; Yi, Hong-Xun

作者机构:[Li, Xiao-Min; Liu, Cui] Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.; [Yi, Hong-Xun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:RESULTS IN MATHEMATICS,2015,Vol.68,Issue.3-4,441-453

资源类型:期刊论文

WOS:000362896800011

7. A block-centered finite difference method for Darcy-Forchheimer model with variable Forchheimer number EI SCOPUS SCIE

作者:Rui, Hongxing; Zhao, Danhui; Pan, Hao

作者机构:[Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhao, Danhui] China Oilfield Serv Ltd, Sanhe, Hebei, Peoples R China.; [Pan, Hao] Shandong Agr Univ, Sch Informat Sci & Engn, Tai An 271018, Shandong, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2015,Vol.31,Issue.5,1603-1622

WOS被引数:9

资源类型:期刊论文

WOS:000358730000013

8. On essential spectra of singular linear Hamiltonian systems EI SCOPUS SCIE

作者:Sun, Huaqing; Shi, Yuming

作者机构:[Sun, Huaqing] Shandong Univ Weihai, Dept Math, Weihai 264209, Shandong, Peoples R China.; [Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2015,Vol.469,204-229

WOS被引数:6

资源类型:期刊论文

WOS:000348883600010

9. On the comparison theorem for multi-dimensional G-SDEs SCOPUS SCIE

作者:Luo, Peng; Wang, Falei

作者机构:[Luo, Peng; Wang, Falei] Shandong Univ, Sch Math, Jinan, Peoples R China.; [Luo, Peng] Shandong Univ, Quiz Secur Inst Financial Studies, Jinan, Peoples R China.; [Luo, Peng] Univ Konstanz, Dept Math & Stat, Constance, Germany.

来源:STATISTICS & PROBABILITY LETTERS,2015,Vol.96,38-44

资源类型:期刊论文

WOS:000346894500005

10. RESONANCE OF AUTOMORPHIC FORMS FOR GL(3) SCOPUS SCIE

作者:Ren, Xiumin;Ye, Yangbo

作者机构:[Ren, X] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Ye, Y] Department of Mathematics, The University of Iowa, Iowa City, IO 52242-1419, United States

来源:Transactions of the American Mathematical Society,TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,2015,Vol.367,Issue.3,2137-2157

WOS被引数:7

资源类型:期刊论文

WOS:000351857000021

11. Deficiency indices of the polynomials of formally self-adjoint difference expressions SCOPUS SCIE

作者:Ren, Guojing; Lv, Haiyan

作者机构:[Ren, Guojing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Ren, Guojing] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.; [Lv, Haiyan] Anyang Normal Univ, Sch Math & Stat, Anyang 455002, Henan, Peoples R China.

来源:JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS,2015,Vol.21,Issue.8,696-714

资源类型:期刊论文

WOS:000358966800004

12. On a conjecture about the norm of Lyapunov mappings SCIE

作者:Feng, Jun-e; Lam, James; Yang, Guowu; Li, Zhao

作者机构:[Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Lam, James; Li, Zhao] Univ Hong Kong, Dept Mech Engn, Hong Kong, Hong Kong, Peoples R China.; [Yang, Guowu] Univ Elect Sci & Technol China, Sch Comp Sci & Engn, Chengdu 610054, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2015,Vol.465,88-103

WOS被引数:2

资源类型:期刊论文

WOS:000345468200005

13. Some sufficient conditions for 1-planar graphs to be Class 1 EI SCOPUS SCIE

作者:Zhang, Wenwen; Wu, Jian-Liang

作者机构:[Zhang, Wenwen; Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:THEORETICAL COMPUTER SCIENCE,2015,Vol.566,Issue.C,50-58

资源类型:期刊论文

WOS:000349198000005

14. Convergence analysis of compact difference schemes for diffusion equation with nonlocal boundary conditions EI SCOPUS SCIE

作者:Cui, Ming Rong

作者机构:[Cui, MR]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2015,Vol.260,227-241

WOS被引数:2

资源类型:期刊论文

WOS:000354187700020

15. A FIRST ORDER SEMI-DISCRETE ALGORITHM FOR BACKWARD DOUBLY STOCHASTIC DIFFERENTIAL EQUATIONS SCOPUS SCIE

作者:Bao, Feng;Cao, Yanzhao;Zhao, Weidong

作者机构:[Bao, F] Department of Mathematics and Statistics, Auburn University, Auburn, AL 36849, United States;[ Cao, Y] Department of Mathematics and Statistics, Auburn University, Auburn, AL 36849, United States;[ Zhao, W] School of Mathematics, Shangdong University, Jinan, China

来源:Discrete and continuous dynamical systems, Series B,DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,2015,Vol.20,Issue.5,1297-1313

WOS被引数:1

资源类型:期刊论文

WOS:000355570400002

16. Convergence of Recent Multistep Schemes for a Forward-Backward Stochastic Differential Equation SCOPUS SCIE

作者:Jie Yang

作者机构:[Yang, J] School of Mathematics and Finance Institute, Shandong University, Jinan, 250100, China;[ Zhao, W] School of Mathematics and Finance Institute, Shandong University, Jinan, 250100, China

来源:East Asian Journal on Applied Mathematics,EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2015,Vol.5,Issue.4,387-404

WOS被引数:3

资源类型:期刊论文

WOS:000365260800006

17. A factor-(1.408+epsilon) approximation for sorting unsigned genomes by reciprocal translocations SCIE

作者:Jiang, Haitao; Wang, Lusheng; Zhu, Binhai; Zhu, Daming

作者机构:[Jiang, Haitao; Zhu, Daming] Shandong Univ, Sch Comp Sci & Technol, Jinan, Peoples R China.; [Wang, Lusheng] City Univ Hong Kong, Dept Comp Sci, Kowloon, Hong Kong, Peoples R China.; [Zhu, Binhai] Montana State Univ, Dept Comp Sci, Bozeman, MT 59717 USA.

来源:THEORETICAL COMPUTER SCIENCE,2015,Vol.607,166-180

资源类型:期刊论文

WOS:000366767500005

18. Stochastic variational inequalities on non-convex domains SCOPUS SCIE

作者:Buckdahn, Rainer; Maticiuc, Lucian; Pardoux, Etienne; Rascanu, Aurel

作者机构:[Buckdahn, Rainer] Univ Bretagne Occidentale, CNRS, UMR 6205, Lab Math, F-29238 Brest 3, France.; [Buckdahn, Rainer] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Maticiuc, Lucian; Rascanu, Aurel] Alexandru Ioan Cuza Univ, Fac Math, Iasi 700506, Romania.; [Maticiuc, Lucian] Gheorghe Asachi Tech Univ, Dept Math, Iasi 700506, Romania.; [Pardoux, Etienne] Aix Marseille Univ, CNRS, Inst Math Marseille, Cent Marseille,I2M,UMR 7373, F-13453 Marseille 13, France.; [Rascanu, Aurel] Romanian Acad, Octav Mayer Math Inst, Iasi Branch, Iasi 700506, Romania.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2015,Vol.259,Issue.12,7332-7374

WOS被引数:5

资源类型:期刊论文

WOS:000363072800014

19. Local control and approximation properties of a C-2 rational interpolating curve SCOPUS SCIE

作者:Sun, Qinghua

作者机构:[Sun, Q] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of computational analysis and applications,JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS,2015,Vol.19,Issue.5,851-861

资源类型:期刊论文

WOS:000348559500006

20. Fourth-Order Compact Difference Schemes for 1D Nonlinear Kuramoto-Tsuzuki Equation EI SCOPUS SCIE

作者:Hu, Xiuling; Chen, Shanzhen; Chang, Qianshun

作者机构:[Hu, Xiuling; Chang, Qianshun] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Peoples R China.; [Chen, Shanzhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Chang, Qianshun] Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2015,Vol.31,Issue.6,2080-2109

WOS被引数:2

资源类型:期刊论文

WOS:000364659400015

共 19 页, 361 条记录

TOP